Table of Contents
International Journal of Analysis
Volume 2013, Article ID 380938, 4 pages
http://dx.doi.org/10.1155/2013/380938
Research Article

Some Properties for Certain Class of Analytic Functions with Varying Arguments

Department of Mathematics, Faculty of Science, Mansoura University, Mansoura 35516, Egypt

Received 21 December 2012; Accepted 11 March 2013

Academic Editor: Tohru Ozawa

Copyright © 2013 M. K. Aouf et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Bulboaca, Differential Subordinations and Superordinations, Recent Results, House of Scientific Book, Cluj-Napoca, Romania, 2005.
  2. S. S. Miller and P. T. Mocanu, Differential Subordinations: Theory and Applications, vol. 225 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker Inc., New York, NY, USA, 2000. View at MathSciNet
  3. G. Sãlãgean, “Subclasses of univalent functions,” in Complex Analysis-Fifth Romanian-Finnish Seminar, Part 1 (Bucharest, 1981), vol. 1013 of Lecture Notes in Mathematics, pp. 362–372, Springer, Berlin, Germany, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  4. S. Sivasubramanian, A. Mohammed, and M. Darus, “Certain subordination properties for subclasses of analytic functions involving complex order,” Abstract and Applied Analysis, vol. 2011, Article ID 375897, 8 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  5. M. K. Aouf, A. Shamandy, A. O. Mostafa, and E. A. Adwan, “Subordination results for certain classes of analytic functions defined by convolution with complex order,” Bulletin of Mathematical Analysis and Applications, vol. 3, no. 1, pp. 61–68, 2011. View at Google Scholar · View at MathSciNet
  6. G. Chunyi and S. Owa, “Certain class of analytic functions in the unit disk,” Kyungpook Mathematical Journal, vol. 33, no. 1, pp. 13–23, 1993. View at Google Scholar · View at MathSciNet
  7. M. P. Chen, “On the regular functions satisfying Refz/z>α,” Bulletin of the Institute of Mathematics. Academia Sinica, vol. 3, no. 1, pp. 65–70, 1975. View at Google Scholar · View at MathSciNet
  8. M. P. Chen, “On functions satisfying Refz/z>α,” Tamkang Journal of Mathematics, vol. 5, pp. 231–234, 1974. View at Google Scholar · View at MathSciNet
  9. R. M. Goel, “On functions satisfying Refz/z>α,” Publicationes Mathematicae Debrecen, vol. 18, pp. 111–117, 1971. View at Google Scholar · View at MathSciNet
  10. H. M. Srivastava and S. Owa, “Certain classes of analytic functions with varying arguments,” Journal of Mathematical Analysis and Applications, vol. 136, no. 1, pp. 217–228, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  11. H. Silverman, “Univalent functions with varying arguments,” Houston Journal of Mathematics, vol. 7, no. 2, pp. 283–287, 1981. View at Google Scholar · View at MathSciNet
  12. M. K. Aouf, A. Shamandy, and A. A. Attiyia, “On certain classes of analytic functions with varying arguments,” Chinese Journal of Mathematics, vol. 24, no. 2, pp. 135–143, 1996. View at Google Scholar · View at MathSciNet